# SDR 249TR0013

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,062 hours, 26,625 cycles
- System (JASC): 2210 · Autopilot System
- Part: Limit Switch
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Both A & B auto pilots disengage after flaps reach #1 positon during approach.  Will not re-engage until selected beyond flaps 5 positon.  Replaced flaps up limit switch 5245(?) per MM 27-51-291 ops chk normal per MM 22-11-01.
